Per citar aquest document: http://ddd.uab.cat/record/49676
A Carleson type condition for interpolating sequences in the Hardy spaces of the ball of Cn
Amar, E.

Data: 2009
Resum: In this work we prove that if S is a dual bounded sequence of points in the unit ball B of Cn for the Hardy space Hp(B), then S is Hs(B) interpolating with the linear extension property for any s ∈ [1, p[.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 481-488, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53209_09


8 p, 112.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2016-06-11



   Favorit i Compartir